RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 129–136 (Mi de2657)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

The integral representability of the resolvent of a selfadjoint elliptic operator

V. D. Stepanov

Novosibirsk State University

Full text: PDF file (718 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.07.1975

Citation: V. D. Stepanov, “The integral representability of the resolvent of a selfadjoint elliptic operator”, Differ. Uravn., 12:1 (1976), 129–136

Citation in format AMSBIB
\Bibitem{Ste76}
\by V.~D.~Stepanov
\paper The integral representability of the resolvent of a selfadjoint elliptic operator
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 129--136
\mathnet{http://mi.mathnet.ru/de2657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402295}
\zmath{https://zbmath.org/?q=an:0328.35030}


Linking options:
  • http://mi.mathnet.ru/eng/de2657
  • http://mi.mathnet.ru/eng/de/v12/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bukhvalov, “Application of methods of the theory of order-bounded operators to the theory of operators in $L^p$-spaces”, Russian Math. Surveys, 38:6 (1983), 43–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:67
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020